MathSciNet Relay Station
MathSciNet bibliographic data
MR2204034 55Q05 (55P10 57T20)
Maruyama, Ken-ichi $\pi_*$-kernels of Lie groups. Trans. Amer. Math. Soc. 358 (2006), no. 6, 2335–2351.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement